# SDR SWAA2013022513041

- Difficulty date: February 13, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ON INTERNAL AREA OF ACCESS PANEL 5835R AT LEVEL OF WBL 188 FIXED TRAILING EDGE STRUCTURE RT WING.  REPLACED SUPPORT ANGLE IAW SRM AND DWG.
